Aa
A
A
Close
Avatar_universal
micronor / nora-be irregular periods
Hi. I've been on the mini pill for about 2 years. Switched from regular bcp due to migraines.

For the last 6 months I have had periods only 14 days apart, each lasting 4-5 days.  One is usually heavier than the other.

Could my pill be the problem?  Is this anything to be concerned about?

Thanks for your response!
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Hi there,
It may be difficult to determine whether this irregular bleeding is due to hormonal imbalances due to switching over of the pills or some other cause. It is a possibility that it is due to hormonal fluctuations. It may take 1-2 months for your periods to normalize. In case this problem persists seeking medical help is important. Do keep me posted.
Best luck and regards!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
To clarify, I haven't switched bcp recently. Have been on micronor for 2 years.  Irregular periods started 6 months ago.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
micronor / nora-be irregular periods
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956_tn?1425609872
Blank
Mississauga, ON
134578_tn?1446090952
Blank
4851940_tn?1385441629
Blank
United Kingdom
1340994_tn?1374197577
Blank
Raleigh, NC
144586_tn?1284669764
Blank
17049300_tn?1454692529
Blank